Publication Abstracts

Lodenquai et al. 1974

Lodenquai, J., V. Canuto, M. Ruderman, and S. Tsuruta, 1974: Photon opacity in surfaces of magnetic neutron stars. Astrophys. J., 190, 141-152, doi:10.1086/152858.

Approximate expressions are derived for free-free, bound-free, and Thomson cross-sections of photons by gaseous matter in the presence of superstrong magnetic fields. For photons in modes whose electric field polarization is perpendicular to this magentic field, the cross-section is reduced by approximately the squared ration of the photo frequency to the electron cyclotron frequency if this ratio is small.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{lo04000r,
  author={Lodenquai, J. and Canuto, V. and Ruderman, M. and Tsuruta, S.},
  title={Photon opacity in surfaces of magnetic neutron stars},
  year={1974},
  journal={Astrophys. J.},
  volume={190},
  pages={141--152},
  doi={10.1086/152858},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - lo04000r
AU  - Lodenquai, J.
AU  - Canuto, V.
AU  - Ruderman, M.
AU  - Tsuruta, S.
PY  - 1974
TI  - Photon opacity in surfaces of magnetic neutron stars
JA  - Astrophys. J.
VL  - 190
SP  - 141
EP  - 152
DO  - 10.1086/152858
ER  -

[ Close ]

• Return to 1974 Publications

• Return to Publications Homepage